# SDR ZW0A0302301

- Difficulty date: February 18, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 56,807 hours, 29,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN SEAT TRACK AT STA 1150 TO 1164, LBL 22.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION PER SRM 53-05, FIG 4F, FROM STA 1150 TO 1230.
